UGC Approved Journal no 63975

ISSN: 2349-5162 | ESTD Year : 2014
Call for Paper
Volume 10 | Issue 2 | February 2023

JETIREXPLORE- Search Thousands of research papers



WhatsApp Contact
Click Here

Published in:

Volume 2 Issue 5
May-2015
eISSN: 2349-5162

UGC and ISSN approved 7.95 impact factor UGC Approved Journal no 63975

7.95 impact factor calculated by Google scholar

Unique Identifier

Published Paper ID:
JETIR1701220


Registration ID:
229946

Page Number

1223-1236

Share This Article


Jetir RMS

Title

GAME THEORY – NASH EQUILIBRIUM AND ITS APPLICATIONS

Abstract

making are called the players, who are assumed to act rationally. We will explore the basic ideas of game theory, including the ideas of payoffs and outcomes; classification of games as zero-sum or nonzero-sum

Key Words

nd ever since its inception it has continued to attract the attention to attra

Cite This Article

"GAME THEORY – NASH EQUILIBRIUM AND ITS APPLICATIONS", International Journal of Emerging Technologies and Innovative Research (www.jetir.org), ISSN:2349-5162, Vol.2, Issue 5, page no.1223-1236, May-2015, Available :http://www.jetir.org/papers/JETIR1701220.pdf

ISSN


2349-5162 | Impact Factor 7.95 Calculate by Google Scholar

An International Scholarly Open Access Journal, Peer-Reviewed, Refereed Journal Impact Factor 7.95 Calculate by Google Scholar and Semantic Scholar | AI-Powered Research Tool, Multidisciplinary, Monthly, Multilanguage Journal Indexing in All Major Database & Metadata, Citation Generator

Cite This Article

"GAME THEORY – NASH EQUILIBRIUM AND ITS APPLICATIONS", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.2, Issue 5, page no. pp1223-1236, May-2015, Available at : http://www.jetir.org/papers/JETIR1701220.pdf

Publication Details

Published Paper ID: JETIR1701220
Registration ID: 229946
Published In: Volume 2 | Issue 5 | Year May-2015
DOI (Digital Object Identifier):
Page No: 1223-1236
Country: davangere, karntaka, India .
Area: Mathematics
ISSN Number: 2349-5162
Publisher: IJ Publication


Preview This Article


Downlaod

Click here for Article Preview

Download PDF

Downloads

0003032

Print This Page

Current Call For Paper

Jetir RMS